# SDR SWAA2015113046500

- Difficulty date: November 3, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 62,211 hours, 49,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C26320
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 MAIN FLAP CARRIAGE, BOTH LOWER A FRAME ATTACH BOLT HOLES CORRODED.  REPAIRED FLAP CARRIAGE IAW CMM.
